# SDR AWXA200400663

- Difficulty date: June 20, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 14,475 hours, 5,552 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P20700012015
- Condition: Inoperative
- Location: Zone 900 - Lavat
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

PHX - EMERGENCY EQUIPMENT - FLIGHT CREW REPORTED THE EMERGENCY FLASHLIGHT UNDER AFT FLIGHT ATTENDANT JUMPSEAT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY FLASHLIGHT UNDER AFT FLIGHT ATTENDANT JUMPSEAT, OPERATIONAL CHECK WAS GOOD.
